| Catalog Number |
2C7558 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6) the device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a paclitaxel set was leaking from the filter.The leak was discovered at the end of patient treatment.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device and four photographs of the sample were provided for evaluation.A visual inspection was performed on the actual sample and the photographs were reviewed, and it was noted that there was a defect due to a damaged filter.Functional testing including pressure testing and clear passage testing was performed, and there were no leaks observed at the filter.Priming was performed, and it was noted that there was a leaking air vent at the filter.The reported condition was verified.The cause of the reported condition was an assembly issue as the damaged filter was due to an excess of solvent applied to the tubing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.